# SDR DHL2004803537

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E EXTERIOR SURFACE SHOWS CORROSION AT STA. XW 257.500.  PERFORMED MAJOR REPAIR IAW ED NR  EDV43-5, DWG V43-R05. REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-3-0 PG.1. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG.11. TRIMMED OUT CORRODED SECTION IAW ED EDV43-5, DWG V43-R05. PERFORMED NDT INSP. IAW DC8 NDT SPM PART 6-10-01.001. FABRICATED FILLER (7075-T6 0.063) AND DOUBLER (7075-T6 0.071) IAW ED EDV43-5, DWG V43-R05. CLEANED, TREATED AND PRIMED INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER, DOUBLER AND NEW FASTENERS.
